# SDR UALA2012101505854

- Difficulty date: October 12, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 64,950 hours, 24,045 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING STRIP INOP AT SEAT ROW 40C.  REMOVED AND REPLACED THE FLOOR AISLE PATH LIGHT STRIP AT ROW 40C, COMPLIED WITH OPERATIONAL CHECK OF AISLE PATH LIGHT SYSTEM AT ROW 40, OP CHECKS OKAY.
